Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hilbert C$^*-$modules in which all closed submodules are complemented


Author: Bojan Magajna
Journal: Proc. Amer. Math. Soc. 125 (1997), 849-852
MSC (1991): Primary 46L05; Secondary 46C50
MathSciNet review: 1346981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $B$ be a C$^*-$algebra. If there exists a full Hilbert $B-$module $X$ such that $X=Y\oplus Y^{\perp }$ for each closed submodule $Y$, then $B$ is *-isomorphic to a C$^*-$algebra of (not neccesarily all) compact operators on a Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46C50

Retrieve articles in all journals with MSC (1991): 46L05, 46C50


Additional Information

Bojan Magajna
Email: Bojan.Magajna@uni-lj.si

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03551-X
PII: S 0002-9939(97)03551-X
Keywords: Hilbert C$^*-$modules, complemented submodules
Received by editor(s): July 3, 1995
Received by editor(s) in revised form: September 26, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society